# SDR FDEA201309132208

- Difficulty date: September 13, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328020700000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 46-51 BETWEEN SEAT TRACKS -Y450 AND -Y953 FLOOR PANEL DAMAGED AS MARKED, PANEL 242ZJ.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005.
